# SDR C2XA11CL051

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,792 hours, 22,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 6089 THE CREW REPORTED AN AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE WHEEL WOW PROXIMITY SWITCH AND CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
